# SDR CALA2025121612141

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 128,680 hours, 19,691 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 111T501217
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER TANK LOWER CHORD AND WEB DAMAGE LOCATED AT LBL 62.05 FROM BSS 785.9 TO BSS 955.1 BTW STRINGER L-4 TO L-6. THIS LP WAS CLASSIFIED AS RII IAW GMM 03-20-20. QC AWARE. REMOVED FASTENERS, PERFORMED TRIMMED THE DAMAGED AREA AND PERFORMED NDT INSPECTIONS HFEC 51-00-19 AND OPEN HOLE 51-00-16. FABRICATE REPAIR PARTS AND APPLIED PROTECTIVE COATING, WEIGHTED IAW GMM 05-45-15 WITH RESULT 0.536 POUNDS AND INSTALLED THE REPAIR. WORKED PERFORMED BY NON ROUTINE: 3045658 QC AWERE AND APPROVED ESFR WAS CREATED AS A DRAFT NUMBER: #2586. IT NECESSARY QC REVIEW AND APPROVAL. FOR REFER, THE LOWER CHORD AND WEB WERE REPAIRED AND APPROVED IAW EC/RA: 5710-02945 THE LOWER CHORD & WEB WERE REPAIRED AND APPROVED AS PER EC/RA: 5710-02945.
